Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology and weight systems for nilpotent Lie algebras


Authors: G. Leger and E. Luks
Journal: Bull. Amer. Math. Soc. 80 (1974), 77-80
MSC (1970): Primary 18H25, 17B30; Secondary 05C99
DOI: https://doi.org/10.1090/S0002-9904-1974-13358-6
MathSciNet review: 0335608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. of Math. (2) 57 (1953), 591-603. MR 14, 943. MR 54581
  • 2. B. Kostant, Lie algebra cohomology and generalized Schubert cells, Ann. of Math. (2) 77 (1963), 72-144. MR 26 #266. MR 142697
  • 3. G. Leger and E. Luks, Cohomology theorems for Borel-like solvable Lie algebras in arbitrary characteristic, Canad. J. Math. 24 (1972), 1019-1026. MR 320104
  • 4. A. Nijenhuis and R. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. MR 33 #4190. MR 195995
  • 5. O. Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ., vol. 38, Amer. Math. Soc. Providence, R. I., 1962. MR 27 #740. MR 150753

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H25, 17B30, 05C99

Retrieve articles in all journals with MSC (1970): 18H25, 17B30, 05C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13358-6

American Mathematical Society